# SDR USAASB03156

- Difficulty date: August 31, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAST TWO SEAT MOUNTED EMERGENCY LIGHTS AND RIGHT AFT DOOR EXTERIOR LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE NR 6 POWER SUPPLY.  (M)
